HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On characterizations of the image of Gelfand transform of commutative Banach algebras

Files in This Item:
pre374.pdf1.22 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83520

Title: On characterizations of the image of Gelfand transform of commutative Banach algebras
Authors: Inoue, J. Browse this author
Takahashi,S.-E Browse this author
Issue Date: 1-Apr-1997
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 374
Start Page: 1
End Page: 30
Abstract: In this paper, we propose a new method to characterize in terms of "quasi -topology" the image of Gelfand transform of commutative Banach algebras, which were inspired by the works of R. Doss in 1976-77. Generalizations of Bochner-Schoenberg-Eberlein theorem to general commutative Banach algebras ( which play very important roles in this paper) are also considered. Our method is applied in this paper to some concrete Banach algebras such as, group algebras L1 (G), ideals and quotient algebras of L1 (G), Segal algebras L1 (G) n £P(G) (1 < p < oo) for locally compact abelian groups G and C*-algebra C0(0) on locally compact Hausdorff spaces O etc.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69124
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University